# SDR UALA2009100503125

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,381 hours, 10,652 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 1719
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR ISOLATION VALVE STATUS MESSAGE DISPLAYED, PER CREW.  REPLACED RIGHT BLEED AIR ISOLATION VALVE.  TESTED AND OP CHECKS GOOD.  DURING ACCOMPLISHMENT OF PROCEDURES PER MEL 3612B (RECYCLED) VALVE AND DEVICE RETURNED TO NORMAL OPERATION.
